# SDR SCNA20230208076

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N8059A
- Make and model: Boeing 737-83N
- Aircraft serial: 29120
- Aircraft time: 82,356 hours, 32,600 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TC203750000 NR00120: CORROSION AFT CARGO DOOR SURROUND SUB THRESHOLD WEB. RESOLUTION: REMOVED AND REPLACED AFT CARGO DOOR SURROUND SUB THRESHOLD WEB IAW 51-40-02-0G-0 AND BOEING DWG 146A5120
